Statistical Inference on a Black-Scholes Model with Jumps. Application in Hydrology
J. Cesars1, S.P. Nuiro1 & J. Vaillant1 Show affiliations
- Université des Antilles, Guadeloupe
Journal of Mathematics and Statistics, Volume 15, Issue 1, pp. 196–200 · doi.org/10.3844/jmssp.2019.196.200
Abstract
We consider a Stochastic Differential Equation (SDE) driven by a Wiener process and a Poisson measure. This latter measure is associated with a sequence of identically distributed jump amplitudes. Properties of the SDE solution are presented with respect to the associated Wiener and Poisson processes. An algorithm is provided allowing exact numerical simulations of such SDE and implementable within R environment. Statistical inference tools are presented and applied to hydrology data.
Licence and reuse
Open access. This article is licensed under a Creative Commons Attribution 3.0 Licence (CC BY 3.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.
How to reuse this articleResponses (0)
About this article
Cesars, J., Nuiro, S. & Vaillant, J. (2019). Statistical Inference on a Black-Scholes Model with Jumps. Application in Hydrology. Journal of Mathematics and Statistics, 15(1), 196–200. https://doi.org/10.3844/jmssp.2019.196.200
- Licence
- CC BY 3.0
- Issue
- Volume 15, Issue 1
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
